

# Special Event Advisory Committee Meeting Agenda

Date: Tuesday, October 11, 2016

Place: Park City Library – Community Room, third floor

**Time:** 12:00 p.m. to 2:40 p.m.

In attendance:

**Absent:** 

**Electronic Participation:** None requested **Meeting Facilitator:** Jason Glidden **Meeting Minutes:** Tommy Youngblood

Next Meeting: TBD- currently scheduled February 10<sup>th</sup>, 2017

Meeting Called To Order (estimated time - 12:00 p.m.

Approval of Minutes from September 6, 2016 Meeting

Public Comment: (Any items not included on agenda).

Topic #1: City Council Recap from 9/22 (12:10 p.m.)

**Purpose:** Review and discuss recap of City Council meeting from 9/22

**Product:** Review outcomes from City Council meeting on Thursday, September 22.

Person: Jason Glidden & Jenny Diersen

**Allocated Time:** 20 Minutes

**Notes:** 

**Topic #2: Defining Event Fatigue (12:30 p.m.)** 

**Purpose:** Discuss the feeling of event fatigue to better understand mitigations & challenges associated with

events.

**Product:** Committee discussion and better definition of event fatigue.

**Allocated Time:** 30 minutes **Person:** Jason Glidden

Notes: Item will be opened for Public Comment before recommendation is made.

\_\_\_\_\_

**Topic #3: Event Prioritization & Mitigation (1:00 p.m.)** 

**Purpose:** Review prioritization and mitigation recommendations.

**Product:** SEAC recommendation regarding further prioritization & mitigation efforts for events.

**Allocated Time:** 30 minutes

Person: Jason Glidden

Notes: Item will be opened for Public Comment before recommendation is made.

Topic #4: Event Prioritization Grading Sheet Discussion (1:30 p.m.)

**Purpose:** Discuss feedback regarding the event prioritization sheet and changes that were recommended.

**Product:** Change Event Prioritization Sheet so it can be better utilized.

**Allocated Time:** 20 minutes **Person:** Jason Glidden

**Notes:** Item will be opened for Public Comment before recommendation is made.

Topic #5: SEAC Structure & Meeting Frequency (1:50 p.m.)

**Purpose:** Review and vote on a recommendation regarding the balance of the SEAC Committee with regards to community and business representatives, as well as meeting frequency/ resources provided to the Committee.

**Product:** Committee discussion and feedback

**Allocated Time:** 20 minutes **Person:** Jenny Diersen

**Notes:** Item will be opened for Public Comment before recommendation is made.

See attached proposal for recommendations.

\_\_\_\_\_\_

## Topic #6: Fee Reduction Recommendation - Events Jan. 1 through June 30 (2:10 p.m.)

**Purpose:** Review and vote on recommendation regarding Fee Reduction for events Jan 1 through June 30.

**Product:** Recommendation regarding Fee Reduction for Special Events Jan. 1 through June 30.

**Allocated Time:** 20 minutes **Person:** Jenny Diersen

Notes: Item will be opened for Public Comment before recommendation is made.

\_\_\_\_\_\_

# Topic #7: Recap on Decisions (2:30 p.m.)

**Purpose:** Recap the meeting with an outline of next steps.

**Product:** Clarity of recommendations and next steps for meetings.

**Allocated Time:** 10 minutes **Person:** Jenny Diersen

**Notes:** 

#### Meeting Adjourned (estimated time 2:40 p.m.)

### **Upcoming Meeting Reminders**

Joint Council Session scheduled - Thursday, November 3

Next SEAC Meeting is currently scheduled on February 10<sup>th</sup>, 2017 from 12 to 2 p.m. in room 201 at the Park City Library - \*may add additional meetings depending on SEAC recommendations & direction from City Council.